Browse Title Index


 
Issue Title
 
Vol 39, No 2 (2020): : Rhotrix-Modules and the Multi-Cipher Hill ciphers Abstract   PDF
S. M. Tudunkaya, S. Usaini
 
Vol 39, No 1 (2020): ; SECOND REFINEMENT OF GENERALIZED JACOBI ITERATIVE METHOD FOR SOLVING LINEAR SYSTEM OF EQUATIONS Abstract   PDF
T. K. ENYEW, G. AWGICHEW,, H. HAILE, G. D. ABIE
 
Vol 36, No 3 (2017) SIMPSON'S 3/8-TYPE BLOCK METHOD FOR STIFF SYSTEMS OF ORDINARY DIFFERENTIAL EQUATIONS Abstract   PDF
O. A. AKINFENWA, R. I. ABDULGANIY, S. A. OKUNUGA, V. IRECHUKWU
 
Vol 35, No 3 (2016) SOLVING IVPs IN ODEs BY USING SOME L-STABLE METHODS IN VARIABLE STEP-SIZE FORMULATION Abstract   PDF
GURJINDER SINGH, V. KANWAR, SAURABH BHATIA
 
Vol 39, No 2 (2020): : Solving systems of nonlinear equations using improved double direction method Abstract   PDF
A. S. Halilu, M. Y. Waziri
 
Vol 39, No 1 (2020): ; SOME REMARKS ON A PAPER OF MOGBADEMU ET AL. Abstract   PDF
M. H. GULZAR, B. A. ZARGAR, R. AKHTER
 
Vol 36, No 1 (2017) Special Issue in Memory of Professor Anthony Uyi Afuwape Abstract   PDF
ANTHONY UYI AFUWAPE
 
Vol 38, No 2 (2019): : SPECTRAL-BERNSTEIN RESIDUAL METHOD FOR THE SOLUTION OF BOUNDARY VALUE PROBLEM GOVERNING DEFLECTION OF A BEAM VIA MATLAB Abstract   PDF
A. s. OLAGUNJU, M. C. NWONYE
 
Vol 38, No 3 (2019): : SPLIT COMMON FIXED POINT PROBLEM FOR CLASS OF ASYMPTOTICALLY HEMICONTRACTIVE MAPPINGS Abstract   PDF
E. E. CHIMA, M. O. OSILIKE
 
Vol 38, No 3 (2019): : SPLIT EQUALITY FIXED POINT PROBLEM FOR $\alpha$-DEMICONTRACTIVE MAPPINGS IN HILBERT SPACES Abstract   PDF
A. C. ONAH, P. U. NWOKORO
 
Vol 37, No 2 (2018) STABILITY AND BOUNDEDNESS OF SOLUTIONS OF CERTAIN VECTOR DELAY DIFFERENTIA EQUATIONS Abstract   PDF
M. O. OMEIKE, A. A. ADEYANJU, D. O. ADAMS
 
Vol 37, No 2 (2018) Stability and boundedness of solutions of certain vector delay differential equations Abstract
Adetunji Adedotun Adeyanju
 
Vol 37, No 3 (2018): JNMS STRONG CONVERGENCE THEOREM OF AN M-STEP HALPERN-TYPE ITERATION PROCESS FOR FINITE FAMILIES OF TOTAL ASYMPTOTICALLY NONEXPANSIVE MAPS Abstract   PDF
A. C. Nnubia, C. Moore
 
Vol 35, No 2 (2016) STRONG CONVERGENCE THEOREM SOLUTION BY ITERATION OF NONLINEAR OPERATOR EQUATIONS INVOLVING MONOTONE MAPPINGS Abstract   PDF
N. N. Araka, E. U. Ofoedu, Y. Shehu, H. Zegeye
 
Vol 37, No 3 (2018): JNMS THE CONCEPT OF RHOTRIX QUASIGROUPS AND RHOTRIX LOOPS Abstract   PDF
A. O. Isere, J. O. Adeniran
 
Vol 39, No 1 (2020): ; THE EFFECT OF VARIABLE VISCOSITY ON A REACTIVE HEAT GENERATING FLUID FLOW OVER A CONVECTIVE SURFACE Abstract   PDF
A. R. HASSAN, O. W. LAWAL, F. F. AMURAWAYE
 
Vol 39, No 2 (2020): : The fuzzy subgroups for the Abelian structure Z_8 X Z_(2^n ), n>2,n>2; n > 2 Abstract   PDF
S. A. Adebisi, M. Ogiugo, M. Enioluwafe
 
Vol 38, No 3 (2019): : THE INTERNATIONAL CONFERENCE ON NON-LINEAR ANALYSIS 2018 Abstract   PDF
LIST OF CONTRIBUTIONS
 
Vol 35, No 3 (2016) THERMAL DIFFUSION, RADIATION AND INCLINED MAGNETIC FIELD EFFECTS ON OSCILLATORY FLOW IN AN ASYMMETRIC CHANNEL IN PRESENCE OF HEAT SOURCE AND CHEMICAL REACTION Abstract   PDF
AJAZ AHMAD DAR, K. ELANGOVAN
 
Vol 36, No 1 (2017) VALUE OF A DIFFERENTIAL GAME PROBLEM WITH MULTIPLE PLAYERS IN A CERTAIN HILBERT SPACE Abstract   PDF
A. J. BADAKAYA
 
Vol 39, No 2 (2020): : Variant of finite symmetric inverse semigroup Abstract   PDF
M. Balarabe, G. U. Garba, A. T. Imam
 
Vol 36, No 1 (2017) WHAT SOME COLLEAGUES SAY OF AFUWAPE Abstract   PDF
SOME COLLEAGUES
 
Vol 35, No 2 (2016) λ-SEQUENCES AND FIXED POINT THEOREMS G-METRIC TYPE SPACES Abstract   PDF
Yaé Ulrich Gaba
 
101 - 123 of 123 Items << < 1 2 3 4 5